| Model Number |
406844 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
During an atrial fibrillation ablation procedure, a blood leak was noted.The sheath was replaced with the same model device to complete the procedure with no consequences to the patient.In absence of patient's written consent as required by the personal data protection national legislation.National legislation prevents the recording of such information.A written consent has not been obtained in this case; therefore, this information is not available.
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath and dilator were received for evaluation.A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the distal face of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.